# SDR SIMA20160912003

- Difficulty date: September 12, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 1,034 hours, 794 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE WARNING CAME ON IN FLT LEVEL 280 FOR ABOUT 20 SECONDS, THEN WENT OFF NO SIGN OF SMOKE IN CABIN.
